JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME BEHAVIOR OF INTEGRAL POINTS ON A HYPERBOLA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME BEHAVIOR OF INTEGRAL POINTS ON A HYPERBOLA
Kim, Yeonok;
  PDF(new window)
 Abstract
In this paper, we study the root system of rank 2 hyperbolic Kac-Moody algebras. We give some sufficient conditions for the existence of imaginary roots of square length . We also give several relations between the integral points on the hyperbola to show that the value of the symmetric bilinear form of any two integral points depends only on the number of integral points between them. We also give some generalizations of Binet formula and Catalan's identity.
 Keywords
Kac-Moody algebra;hyperbolic type;integral point;Binet formula;Catalan's identity;
 Language
English
 Cited by
 References
1.
R. A. Dunlap, The golden ratio and Fibonachi numbers, World Science, 1997.

2.
A. J. Feingold, A hyperbolic GCM Lie algebra and the Fibonachi numbers, Proc. Amer. Math. Soc. 80 (1980), 379-385. crossref(new window)

3.
A. F. Horadam, A Generalized the Fibonachi Sequence, Proc. Amer. Math. Monthly. 68 (1961), 455-459. crossref(new window)

4.
V. G. Kac, Infinite-Dimensional Lie Algebras, Cambridge University Press, 1990.

5.
S. J. Kang and D. J. Melville, Rank 2 Symmetric Hyperbolic Kac-Moody Algebras, Nagoya Math. J. 140 (1995), 41-75.

6.
J. Moragado, Some remark on an identy of Catalan concerning the Fibonachi numbers, Portugaliae Math. Soc. 39 (1980), 341-348.

7.
K. S. Rao, Some Propertities of Fibonachi numbers, Amer. Math. Monthly. 60 (1953), 680-684. crossref(new window)